# SDR MALA000247

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4068300904
- Part serial: 93110150
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN TURBULENCE ARE ENCOUNTERED WE LOSE BOTH FLIGHT DIRECTOR,  YAW DAMPER,  FTC,  AUTOPILOT, AUTOTHROTTLE, TRP,  ALTITUDE READOUT ON MCP.  ONCE IN SMOOTH AIR EVERYTHING CAN BE RESET BUT REPEATS AS SOON AS TURBULENCE ARE ENCOUNTERED.  MX REMOVED AND REPLACED DIGITAL FGC. PN4068300-904.  ALL CHECKS GOOD
